Mathematische Annalen

, Volume 290, Issue 1, pp 77–107 | Cite as

Algebraic surfaces of general type withc 1 2 =3p g −6

  • Kazuhiro Konno
Article

Keywords

General Type Algebraic Surface 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Ashikaga, T.: A remark on the geography of surfaces with birational canonical morphisms. Math. Ann.290, 63–76 (1991)Google Scholar
  2. 2.
    Ashikaga, T., Konno, K.: Algebraic surfaces of general type withc 12=3p g−7. Tôhoku Math. J.42, 517–536 (1990)Google Scholar
  3. 3.
    Beauville, A.: L'application canonique pour les surfaces de type général. Invent. Math.55, 121–140 (1979)CrossRefGoogle Scholar
  4. 4.
    Castelnuovo, G.: Osservazioni intorno alla geometria sopra una superficie. Nota II, Rendiconti del R. Instituto Lombardo, s. II, vol. 24 (1891)Google Scholar
  5. 5.
    Del Pezzo: Sulle superficie di ordinen immerse nello spazio din+1 dimensioni. Rend. Acad. Napoli (1885)Google Scholar
  6. 6.
    Fujita, T.: On the structure of polarized varieties with Δ-genus zero. J. Fac. Sci. Univ. Tokyo22, 103–115 (1975)Google Scholar
  7. 7.
    Fujita, T.: On the structure of polarized manifolds with total deficiency one. I, II, and III. J. Math. Soc. Jpn32, 709–725 (1980);33, 415–434 (1981);36, 75–89 (1984)Google Scholar
  8. 8.
    Fujita, T.: On polarized varieties of small Δ-genera. Tôhoku Math. J.34, 319–341 (1982)Google Scholar
  9. 9.
    Fujita, T.: Projective varieties of Δ-genus one. In: Algebraic and topological theories — to the memory of Dr. Takehiko MIYATA, pp. 149–175, Kinokuniya Book Store 1985Google Scholar
  10. 10.
    Harris, J.: A bound on the geometric genus of projective varieties. Ann. Sci. Norm. Sup. Pisa Ser. IV8, 35–68 (1981)Google Scholar
  11. 11.
    Harris, J.: Curves in projective space. Lect. Notes, Le presses de l'Université de Montreal, 1982Google Scholar
  12. 12.
    Horikawa, E.: On deformations of quintic surfaces. Invent. Math.31, 43–85 (1975)Google Scholar
  13. 13.
    Horikawa, E.: Algebraic surfaces of general type with smallc 12. I, II, III, IV, and V. Ann. Math.104, 358–387 (1976); Invent. Math.37, 121–155 (1976);47, 209–248 (1978);50, 103–128 (1979); J. Fac. Sci. Univ. Tokyo28, 745–755 (1981)Google Scholar
  14. 14.
    Nagata, M.: On rational surfaces. I. Mem. Coll. Sci. Univ. Kyoto, Ser. A32, 351–370 (1960)Google Scholar
  15. 15.
    Xiao, G.: Hyperelliptic surfaces of general type withK 2<4χ. Manus. Math.57, 125–148 (1987)Google Scholar

Copyright information

© Springer-Verlag 1991

Authors and Affiliations

  • Kazuhiro Konno
    • 1
  1. 1.Department of Mathematics, College of General EducationKyushu UnivesityFukuoka 810Japan

Personalised recommendations